# SDR DALA2014062903826

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 47,156 hours, 25,081 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD DOOR FRAME HAS EXFOLIATION CORROSION AT APPROXIMATELY LBL 16 - RBL 16.  METAL RAISED UP.  R & R AFT PRESSURE BULKHEAD DOOR FRAME IAW DWG 5917579, REV EE AND SRM 51-30-02, AND 51-30-01.
